# SDR CALA2013102992493

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 44,154 hours, 17,183 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Handset
- Part number: ST31002326
- Condition: Intermittent
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L HANDSET INTERMITTENT.  REPLACED HANDSET AT 1L, OPERATION NORMAL.
